# SDR AALA20120509001

- Difficulty date: May 9, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30883
- Aircraft time: 35,343 hours, 14,812 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM 328 UPPER FLANGE HAS AREAS OF CORROSION AT STATION 328 RIGHT BUTTLINE 12 AND 14.  INSTALLED STRAP REPAIR ON STATION 328 FLOORBEAM PER SRM 53-10-51-2R 8.
